[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Please help me!


I have been up half the night trying to figure out what is going on with
Megan.Last week when we were on vacation I had to change her infusion set
daily. She was very active rolling around and playing etc and kept getting
blood in her tubing and would shoot up to 400. Changing the set brought her
back down quickly.

Yesterday she shot up to 400 during the night. I changed the set in the am.
Her blood sugar went down to 79 pre-lunch. She had her normal amount of carbs
and bolused accordingly. By dinner she was up to 359. Bolused for high bg then
an hour later gave her dinner with her normal carbs and bolus. At bedtime she
was 109-had her snack and normal bolus. Checked her at 11 pm up to 275. Bolus
.5 units. Check her again at 1am shes 479! WOW! Bolused 1 unit. Checked in one
hour 478. Removed infusion and injected 1.5 units of Humalog.

When I took out the infusion there was no blood on the needle or tape but her
butt bled lika a stuck pig. I observed the needle and saw insulin dripping
from it-could smell it too. Then I bolused 1 unit to check the flow and it was
flowing out of the needle no problem.

I am in tears! Megan's hip area looks like a pin cushion. She will not let me
put in the Comfort or the Silouette. I do not know what to do except give her
butt a rest and put her back on MDI. Any suggestions????

WE need an infusion set for little kids. Disetronic sent the 6mm Rapid to the
US without getting FDA approval-now we have top wait AGAIN!!!

Thanks for any help

Judy C.
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted